Free transportation cost inequalities via random matrix approximation

Fumio Hiai, Dénes Petz, Yoshimichi Ueda

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

By means of random matrix approximation procedure, we re-prove Biane and Voiculescu's free analog of Talagrand's transportation cost inequality for measures on R in a more general setup. Furthermore, we prove the free transportation cost inequality for measures on T as well by extending the method to special unitary random matrices.

Original languageEnglish
Pages (from-to)199-221
Number of pages23
JournalProbability Theory and Related Fields
Volume130
Issue number2
DOIs
Publication statusPublished - Oct 1 2004

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Free transportation cost inequalities via random matrix approximation'. Together they form a unique fingerprint.

  • Cite this